# SDR AWXA960487

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 831136
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 7925 - DURING ROUTINE MAINTENANCE CHECK, FOUND ONE EMERGENCY EXIT LIGHT INOPERATIVE, ROW 11 LEFT SEAT MOUNTED.  REPLACED LIGHT ASSEMBLY.  OPERATIONS CHECK OK.  (X)
